# SDR ASAA2023062943854

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 34,685 hours, 10,741 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO #1 ENG N2 ROTATION DURING START. GROUNDED - YES. VERIFIED START VALVE ON #1 ENG WAS NOT STUCK. #1 ENG STARTED TO ROTATE. DISCONTINUED MANUAL OVERRIDE START. STARTED #1 ENG AT GATE. ALL INDICATIONS NORMAL FOR START (ENG).
